Board index   FAQ   Search  
Register  Login
Board index Conditions and Diseases Headache and Migraines

Interesting: MMS is said to heal 97% of the disease:

Post Ecstasy...migraines And Nausea

Headache and Migraines Forum
Forum rules
Welcome to the Headache and Migraines Forum - a health community featuring member and doctor discussions ranging from a specific symptom to related conditions, treatment options, medication, side effects, diet, and emotional issues surrounding medical conditions.

Post Ecstasy...migraines And Nausea

Unread postby HealthForum » Sun Mar 27, 2011 9:26 am

I took some ectasy and about 5 days later I started 2 suffer from migraines and stomach sickness my signs were

swore jaw
sweaty hands
and vommiting

iv went to the er seveeral times on which they ran blood tests urine tests both coming out clean and they got me migraine meds but I still have stomach sickness
in a few days im going in for a cat scab hopefully I didnt hurt myself doing that retarded drug which I highly regret doing I thin its just weird I didnt feel any of these till 2-3 days after I took the e if thats what causes it

if anyone knows what may be up or suffered from a similair problem pls post id appreciate it

Posts: 324
Joined: Sat Mar 26, 2011 7:09 pm

Return to Headache and Migraines

Who is online

Users browsing this forum: No registered users and 0 guests